# SDR DALA2024031203255

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 91,481 hours, 17,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 DURING SERVICE CHK, FOUND CREW REST EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R CREW REST EMERGENCY LIGHT BATTERY PACK IAW B767 AMM 3351. OPS CHK GOOD (5815893)
